# SDR UALA2010011900239

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 43,308 hours, 12,093 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 5198587
- Part serial: 194164
- Condition: Faulty
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.   ECU BITE SHOWED SLOW START WITH STARTER CIRCUIT. T/S IAW MM AND FOUND STARTER MOTOR WITH EVIDENCE OF INTERNAL SHORTING. STARTER MOTOR BURNED.  REPLACED STARTER. REPLACED APU CRANK CONTACTOR. APU WORKS NORMAL.
